# SDR JJBA20250806013

- Difficulty date: July 15, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR LOWER BEAM BTW FR 65-68 FOUND CORRODED. BAGGAGE DOOR LOWER BEAM BTW FR 65-68 REMOVED AND REPLACED.
